# SDR ASAA2017052120843

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,267 hours, 8,102 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL SPEED FUNCTION OF MCP INOP WHEN A AUTOPILOT IS ENGAGED. ALL OTHER MCP FUNCTIONS OPERATE NORMALLY WITH A AUTOPILOT ENGAGED. ALL FUNCTIONS OPERATE NORMALLY WITH B AUTOPILOT ENGAGED. GROUNDED - YES. PERFORMED DFCS MODE CONTROL PANEL TEST. FOUND NO CURRENT FAULTS. ETOPS GROUND VERIFICATION SUCCESSFUL, REF B737-800 FIM 22-11 TASK 803.
